# SDR UIEA2021060101249

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 69B018053
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET, FWD AND AFT SIDE OF FWD LOWER WING TO BODY FAIRING INTERNAL SURFACE FRAME BRACKET. STA 920 BL 0, TOTAL 2 AREA.( REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV 91. INSTALL NEW PARTS IAW SRM 51-40-02 REV 91 AND BOEING DWG NO 65B06704 SH2 REV F AND DWG NO 65B04118 SH6 REV A. JOB COMPLETED AND CONDITION CHK SATISFIED. )
